Download this article
 Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals
This article is available for purchase or by subscription. See below.
Structure constants of $\mathcal{U}(\mathfrak{sl}_2)$

Alexia Gourley and Christopher Kennedy

Vol. 13 (2020), No. 4, 541–550
Abstract

We derive a recursive formula for the structure constants for the universal enveloping algebra of 𝔰𝔩2(𝕂), where 𝕂 is an algebraically closed field of characteristic zero.

PDF Access Denied

We have not been able to recognize your IP address 44.221.66.130 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

Keywords
structure constants, universal enveloping algebra, nonassociative algebra, Lie algebras
Mathematical Subject Classification 2010
Primary: 17B05
Milestones
Received: 3 June 2013
Revised: 13 November 2013
Accepted: 6 August 2020
Published: 20 November 2020

Communicated by Joseph A. Gallian
Authors
Alexia Gourley
Department of Statistics
George Mason University
Fairfax, VA
United States
Christopher Kennedy
Department of Mathematics
Christopher Newport University
Newport News, VA
United States